# SDR DALA2018050102950

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 57,001 hours, 30,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE  VENTRAL DOOR EMERGENCY EXIT SIGN AND OTHER  CEILING EMERGENCY LIGHTS FAILED TO TEST.   PERFORMED TROUBLESHOOTING IAW WDM 33-51-12,  FOUND TWO BATTERY PACKS DAMAGED B5-239 AND B5-237,  REMOVED AND REPLACED THE BATTERY PACKS.  OPS CHECKED GOOD.
